# SDR QXEA0003206

- Difficulty date: November 16, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CORROSION ON STRINGER 32 AT STATION 12484, 3 INCHES AFT OF FRAME 10966. REPAIRED IAW FOKKER SRM 51-31-01 AND 53-01-01 PAGE 5.
